# SDR HEEA0011859

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401PH
- Make and model: Bolkms BK117A3
- Aircraft serial: 7050
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452502
- Condition: Failed
- Location: Cockpit
- Component: RT138F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WILL NOT TRANSMIT. FOUND VR3 VOLTAGE REGULATOR ON VCO CONTROL BOARD INOPERATIVE.  REPLACED VOLTAGE REGULATOR.  REPAIRED UNIT.  BENCH CHECK GOOD.
